# SDR BAQA089111

- Difficulty date: September 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Agusta A109E
- Aircraft serial: 11503
- Aircraft time: 839 hours
- Engine: Allsn 250C20F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 0319928670
- Part serial: 105B
- Condition: Leaking
- Location: Fuel System
- Part time: 839 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING FUEL FROM DRIVESHAFT.  REPLACED WITH SERVICEABLE UNIT.
